# SDR UALA2013041702627

- Difficulty date: April 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 41,641 hours, 17,120 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MESSAGE FOR EPSU BATTERY.    REMOVED AND INSTALLED BATTERY PACK AND FAULT CLEARED.
